# SDR DALA2025050903631

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0955412) DURING H CHECK AT FLIGHTSTAR (VQQ), WHILE ACCOMPLISHMENT OF CARD 5300-2516, THE FUSELAGE FLOOR INTERCOSTAL WAS FOUND CORRODED BETWEEN BSTA 947.50 AND BSTA 967 AT RBL 50.0. REPAIRED CORROSION PER ERA 626157-14.
